MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER
Model Number 405104
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, a blood leak occurred.After placing the introducer and dilator, blood began to leak from the introducer hub.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.No additional puncture was required for replacing the introducer.
 
Additional Manufacturer Narrative
One 6f peel-away introducer sheath was received for evaluation.The sheath tubing had been split at the medial section along the score line, consistent with the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tubing split is consistent with damage during use.

Brand Name
PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10882152
Report Number3005334138-2020-00537
Device Sequence Number3285219
Product Code DYB
UDI-Device Identifier05414734204088
UDI-Public05414734204088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number405104
Device Catalogue Number405104
Device Lot Number7253237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/18/2020
12/18/2020
12/18/2020
Initial Report FDA Received Date11/22/2020
Supplement Report FDA Received Date12/20/2020
12/28/2020
02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1